RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 4(8), Pages 586–609 (Mi msb3280)  

This article is cited in 3 scientific papers (total in 3 papers)

On positive solutions of elliptic equations

T. G. Pletneva, S. D. Èidel'man, V. A. Kondrat'ev


Abstract: In this paper the authors study weak solutions of elliptic equations of the form
$$ Pu\equiv\sum_{|k|\leqslant m}(-1)^kD_x^k(a_k(x)u(x))=f(x) $$
in a bounded domain $\Omega$. It is assumed known about these solutions either that they are positive, or that estimates in certain norms hold for their negative parts. It is assumed moreover that an estimate on the $ L_1$-norm of the solution holds on some subdomain $\Omega'\subset\Omega$. Summability of such solutions with a weight function that vanishes at the boundary is established, and with the use of the results of Ya. A. Roitberg integral representations are given in terms of the Green's function for the Dirichlet problem.
Bibliography: 8 titles.

Full text: PDF file (2185 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:4, 587–613

Bibliographic databases:

UDC: 517.946
MSC: Primary 35J30; Secondary 35C15, 35D10
Received: 05.03.1970 and 23.02.1971

Citation: T. G. Pletneva, S. D. Èidel'man, V. A. Kondrat'ev, “On positive solutions of elliptic equations”, Mat. Sb. (N.S.), 85(127):4(8) (1971), 586–609; Math. USSR-Sb., 14:4 (1971), 587–613

Citation in format AMSBIB
\Bibitem{PleEidKon71}
\by T.~G.~Pletneva, S.~D.~\`Eidel'man, V.~A.~Kondrat'ev
\paper On positive solutions of elliptic equations
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 4(8)
\pages 586--609
\mathnet{http://mi.mathnet.ru/msb3280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283372}
\zmath{https://zbmath.org/?q=an:0222.35019}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 4
\pages 587--613
\crossref{https://doi.org/10.1070/SM1971v014n04ABEH002823}


Linking options:
  • http://mi.mathnet.ru/eng/msb3280
  • http://mi.mathnet.ru/eng/msb/v127/i4/p586

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kondrat'ev, T. G. Pletneva, S. D. Èidel'man, “Positive solutions of linear quasielliptic evolution equations”, Math. USSR-Sb., 18:1 (1972), 15–44  mathnet  crossref  mathscinet  zmath
    2. V. A. Kondrat'ev, S. D. Èidel'man, “On the summability of positive solutions of partial differential equations of arbitrary order in a neighborhood of a characteristic manifold”, Math. USSR-Sb., 28:4 (1976), 521–531  mathnet  crossref  mathscinet  zmath  isi
    3. Khung N., “The Absence of Positive Solutions of Second-Order Nonlinear Elliptic Equations in Conical Domains”, Differ. Equ., 34:4 (1998), 532–539  mathnet  mathscinet  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:286
    Full text:104
    References:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020